# SDR AALA202207055707

- Difficulty date: May 11, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: D5713005320200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER WING TANK AREA UPPER SURFACE PANEL BETWEEN FR 41 AND FR 42 BETWEEN +Y1292 AND +Y1732. REPAIRED UPPER PANEL PER EA 336442.
